MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIOCOMPOSITE CORKSCREW; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIOCOMPOSITE CORKSCREW; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIOCOMPOSITE CORKSCREW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an ar-1927bcf-3-1 suture anchor, biocomposite corkscrew was reported to have failed during use.This occurred on (b)(6) 2025 in royston hospital during an arthroscopic rotator cuff repair.It was reported that a 5.5 corkscrew was implanted but the incorrect punch was used to prepare the bone prior.The tip of the corkscrew came away and remains within the patient.The case was completed successfully using another anchor.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to misaligned insertion; or prying/leveraging the screw during insertion.

Brand Name
SUTURE ANCHOR, BIOCOMPOSITE CORKSCREW
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21445852
Report Number1220246-2025-00615
Device Sequence Number7196190
Product Code MAI
UDI-Device Identifier00888867096790
UDI-Public(01)00888867096790(11)241111(17)281031(10)15345159
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIOCOMPOSITE CORKSCREW
Device Catalogue NumberAR-1927BCF-3-1
Device Lot Number15345159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown